# SDR EIA2000128

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HOSESHOE FRAME AT NAC STATION 221.9 CRACKED AT FORWARD LOWER AREA.  CRACK APPROX .075 INCH ALONG THE RADIUS OF THE FRAME.  TRIMMED OFF, REINFORCED AREA, AND COMPLETED REPAIR PER EO 54-747-1046-90.  (M)
